# SDR RAIA00802019

- Difficulty date: February 18, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 23,483 hours, 20,181 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5559 - STL - EMERGENCY LIGHTS INOP AT ROW 17.  MAINTENANCE RESECURED THE WIRING TO THE FLOOR PROXIMITY STRIP.  PERFORMED OPERATIONAL CHECK WITH NO DEFECTS NOTED.
